# SDR AALA202404194328

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,868 hours, 34,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 1602
- Condition: Inoperative
- Location: R2 Door
- Part time: 73,868 hours, 34,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR ASSIST BOTTLE GAUGE UNREADABLE. REPLACED DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER AT DOOR R2 842 IAW AMM 52-13-14.
